# SDR CA980318039

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540L3C5
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbine
- Part number: 40727619
- Condition: Misrepaired
- Location: Engine Turbo
- Part time: 2,203 hours
- Component: Garrtt, 4652929002
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TURBO WAS SENT FOR REPAIR DUE TO RUBBING OF COMPRESSOR ON CASING.  SHOP FOUND AUTOMOTIVE PARTS INSTALLED.
